# SDR IXXA07SMN095S

- Difficulty date: February 8, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62
- Aircraft serial: 45961
- Aircraft time: 70,003 hours, 17,984 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: SEO85500094
- Condition: Cracked
- Location: Zone 300
- Part time: 70,003 hours, 17,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT HORIZONTAL STABILIZER  LOWER  FITTING ANGLE CRACKED AT STATION  XFS 60.000.  REMOVED DAMAGED FITTING ANGLE.  CLEANED, TREATED AND PRIMED.  INSTALLED NEW FITTING ANGLE IAW DC8 SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-21, DC8 SRM 51-1-20D, AND DC8 SRM 51-3-1.
